# SDR CA140217001

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: ST6166015
- Condition: Defective
- Location: Fuel Manifold
- Component: Fuel Manifold A, Pwc, ST6166015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MFG ASSY AND TEST, FOUND 2 PREFORMED PACKINGS, PN ST 6166-015 WITH SURFACE DEFECTS, LACK OF MATERIAL, AND VOIDS. OUR STOCK WAS FROZEN AND INSPECTED.  ADDITIONAL PACKINGS WERE FOUND IN A SIMILAR CONDITION.  THE SUPPLIER WAS CONTACTED AND FOLLOWING AN INVESTIGATION IT WAS DETERMINED THAT THE MOULD WAS RESPONSIBLE FOR THESE VISUAL DEFECTS AND LACK OF MATERIAL ON 3 LOTS OF PARTS. THEIR PREVIOUS PROCESS REQUIRED ONLY A HUMAN VISUAL INSPECTION.  OUR CUSTOMERS WERE CONTACTED TO RETURN ANY UNINSTALLED STOCK FOR INSPECTION AT MFG. THE SUPPLIER HAS MODIFIED THEIR PROCESS TO REQUIRE 100 PERCENT INSPECTION BY A BASLER MACHINE.
